# SDR CALA2014052291127

- Difficulty date: May 21, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 41,006 hours, 17,794 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD FACE ON FRAME 68 BETWEEN STRINGER 23R & 24R.  REMOVED CORROSION AT FWD FACE OF FRAME.  PERFORMED REPAIR AT FRAME 68 BETWEEN STRINGER 23R & 24R.  REPAIR REQUIRES RE-INSP AT 36294 FC OR 78006 TOTAL FH WHICHEVER COMES FIRST IAW ECRA 5311-01688.
